MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 7.2MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 7.2MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Catalog Number 367861
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.D2a.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka d2b.Common device name: tubes, vials, systems, serum separators, blood collection there were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k213670;k231373.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 2 of 3 it was reported while using bd vacutainer® k2 edta (k2e) 7.2mg blood collection tubes, erroneous results- complete blood count was seen in one (1) sample.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation review: bd has not received any photos or samples for investigation.Factors that may contribute to er- hgb were evaluated through a clinical study to verify the design of the device met it¿s intended use.The result of the study showed that the device performed as expected and we were unable to determine any external contributor to this reported issue.No difficulties were encountered during blood collection, and all tubes appeared to exhibit proper fill.Bd was unable to duplicate customer¿s indicated failure: er-hgb because the defect was not evident in the testing of the complaint lot samples.Replicates of both retain and control samples tested were acceptable in terms of both precision and accuracy.Laboratory analysis of retain and control samples demonstrated clinically acceptable performance for all visual observations evaluated.The edta tubes performed as expected.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: erroneous results (hgb).No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
Report 2 of 3.It was reported while using bd vacutainer® k2 edta (k2e) 7.2mg blood collection tubes, erroneous results- complete blood count was seen in one (1) sample.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 7.2MG BLOOD COLLECTION TUBES
Common Device Name
TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24423204
Report Number1917413-2026-00126
Device Sequence Number17621546
Product Code GIM
UDI-Device Identifier30382903678618
UDI-Public(01)30382903678618(11)250917(17)270131(10)5260189
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
BK230980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367861
Device Lot Number5260189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown